Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/47217
Title: Radical of submodules and symmetric algebra
Authors: Marcelo, Agustín
Rodríguez, César
UNESCO Clasification: 12 Matemáticas
Keywords: Prime submodule
Radical of a submodule
Symmetric algebraZero-dimensional submodules
Zero-dimensional submodules
Issue Date: 2000
Journal: Communications in Algebra 
Abstract: A prime ideal of the symmetric algebra of an R-module N is associated to every prime submodule M ⊂N and this assignment is then used to obtain a new characterization of the radical of a submodule. Several applications of these results are also included.
URI: http://hdl.handle.net/10553/47217
ISSN: 0092-7872
DOI: 10.1080/00927870008827107
Source: Communications in Algebra [ISSN 0092-7872], v. 28 (10), p. 4611-4617
Appears in Collections:Articles
Show full item record

SCOPUSTM   
Citations

5
checked on Mar 30, 2025

WEB OF SCIENCETM
Citations

5
checked on Mar 30, 2025

Page view(s)

68
checked on Nov 1, 2024

Google ScholarTM

Check

Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 5
  • Captures
    • Readers: 1
see details

Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.